# SDR UALA2011110305974

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 55,172 hours, 15,410 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Part serial: 1084
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R SLIDE WAS REMOVED.  REPLACED SLIDE.
